# SDR TWAA0011701

- Difficulty date: July 24, 2000
- Submitted: July 26, 2000
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- Aircraft time: 9,814 hours, 4,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE COCKPIT OVERHEAD EMERGENCY LIGHTS WERE INOPERATIVE.  REPLACED THE BATTERY PACK.  CHECK-C 8-15-99 STL.
